Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The Morse lemma for Banach spaces

Author: Richard S. Palais
Journal: Bull. Amer. Math. Soc. 75 (1969), 968-971
MathSciNet review: 0253378
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Lang, Analysis. II, Addison-Wesley, Reading, Mass., 1968.
  • 2. J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. MR 182927
  • 3. R. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 158410
  • 4. R. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 248880
  • 5. A. Weinstein, Symplectic structures on Banach manifolds, Bull. Amer. Math Soc. (to appear). MR 245052

Additional Information


American Mathematical Society